Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Baer subplanes and blocking sets


Author: A. Bruen
Journal: Bull. Amer. Math. Soc. 76 (1970), 342-344
MSC (1970): Primary 5070, 5060; Secondary 0527
MathSciNet review: 0251629
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5070, 5060, 0527

Retrieve articles in all journals with MSC (1970): 5070, 5060, 0527


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12470-3